Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Does Augmentin cause heavy bleeding during periods ?

i have recently been given Augmentin to clear an infection i got in my hand. I have been on this medication for 3 days now and yesterday was the 1st day i started havin period cramps and bleeding in the vaginal area. last nite around 5 o clock in the morning i bleed through my pad and my clothing! today i had surgery on my left hand. when i got home from surgery i took my normal dosage of augmentin of 500mg at 8pm then about a half hour ago i started gushing blood again from my vaginal area. is this normal?
Asked On : Tue, 10 May 2011
Answers:  1 Views:  520
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for choosing HealthcareMagic forum.
Taking Augmentin cannot cause the heavy bleeding that you are having.Heavy bleeding might have some other cause like hormonal disturbance or some fibroid which needs to be investigated. you can safely continue with Augmentin for hand infection.
Dr. Rakhi Tayal
Answered: Tue, 10 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor